Translator Disclaimer
2014 Implicit Multifunction Theorems in Banach Spaces
Ming-ge Yang, Yi-fan Xu
J. Appl. Math. 2014(SI24): 1-7 (2014). DOI: 10.1155/2014/892641

Abstract

This paper is mainly devoted to the study of implicit multifunction theorems in terms of Clarke coderivative in general Banach spaces. We present new sufficient conditions for the local metric regularity, metric regularity, Lipschitz-like property, nonemptiness, and lower semicontinuity of implicit multifunctions in general Banach spaces. The basic tools of our analysis involve the Ekeland variational principle, the Clarke subdifferential, and the Clarke coderivative.

Citation

Download Citation

Ming-ge Yang. Yi-fan Xu. "Implicit Multifunction Theorems in Banach Spaces." J. Appl. Math. 2014 (SI24) 1 - 7, 2014. https://doi.org/10.1155/2014/892641

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07010788
MathSciNet: MR3182380
Digital Object Identifier: 10.1155/2014/892641

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2014 • No. SI24 • 2014
Back to Top